# SDR A6WA2017082945234

- Difficulty date: August 17, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R35031241
- Condition: Cracked
- Location: Bs 621 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED AT BS 621 AT OTBD FLOOR SILL.     REPLACED THE FLOORBEAM ANGLE IAW REO 601R-53-61-117, REV-D.
